On a hybrid bound for twisted L-values

Munshi, Ritabrata (2011) On a hybrid bound for twisted L-values Archiv der Mathematik, 96 (3). pp. 235-245. ISSN 0003-889X

Full text not available from this repository.

Official URL: https://link.springer.com/article/10.1007%2Fs00013...

Related URL: http://dx.doi.org/10.1007/s00013-011-0227-4


Let f ∈ Sk(M, ψ) be a newform, and let χ be a primitive character of conductor q. We express L(1/2+it,f⊗χ) as a short combination of bilinear forms involving Kloosterman fractions. Using this we establish the convexity breaking bound L(12+it,f⊗χ)≪f,ε[q(1+|t|)]1/2−1/118+ε for any ε > 0.

Item Type:Article
Source:Copyright of this article belongs to Springer Verlag.
Keywords:L-functions; Subconvexity; Hybrid Bound
ID Code:110828
Deposited On:31 Jan 2018 09:08
Last Modified:31 Jan 2018 09:08

Repository Staff Only: item control page